# SDR CALA2024061700005

- Difficulty date: June 17, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 76,594 hours, 28,168 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: 149A75555
- Condition: Missing
- Location: Mlg Ww
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND PANEL MISSING DIRECTLY BEHIND GEAR BAY IN CENTER OF BELLY. FOUND NO OTHER DAMAGE ON AIRCRAFT. ALL SCREWS EXCEPT FORWARD MOST 4 STILL INSTALLED PANEL 194E PANEL PARTS INFORMATION ADDED. IPC 53-51-00-15 UPDATED SDR CAREFULY CHECKED ADJACENT STRUCTURE AND FOUND INTACT. NUTPLATES ARE IN PLACE AND SECURE. INSTALLED REBUILT PANEL WITH NEW HARDWARE. NEW PANEL IS MISSING A CHANEL THAT SHOULD BE CONNECTED ON THE RIGHT SIDE THAT HELPS SECURE THE ADJACENT PANEL. (194DR). WHAT I THOUGHT WOULD BE A CHANEL THAT IS MISSING IS A BULB SEAL AND RETAINERS. SEAL AND HARDWARE IS IN SHEETMETAL SHOP WITH THE ADJACENT PANEL THAT IS BEEING REPAIRED.
